Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Salon pas on arms followed by blister that are oozing clear liquid. Remedy?

I placed Salon Pas on my arm due to a pain (possibly caused by carrying a heavy purse for several days) and have had a reaction. Started with blisters where the patch was placed and they have spread down my arm. Itching and pin pricks when I place Gold Bond Ultimate Healing to relieve symptons. Blisters ooze clear liquid.
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You must have developed contact dermatitis by the analgesic present in solanpas. In simple words, your skin has developed sinsitivity to solanpas. Never use it in future, because every time it is going to produce similar lesions. Better you avoid using other topical analgesic too.
If the Gold Bond cream is causing itching and pin pricks, stop using it.
If the blisters are large, get them punctured by sterile needle. Don`t get them de-roofed.
Oral antihistaminics and topical steroid + antibiotic cream can be used.
Avoid washing with harsh chemical like dettol etc.
Visit a dermatologist as soon as possible.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor